# SDR 2007FA0000227

- Difficulty date: January 19, 2007
- Submitted: March 7, 2007
- Operation: General aviation
- Aircraft: N767CL
- Make and model: Cessna 172S
- Aircraft serial: 172S9987
- Aircraft time: 527 hours
- Engine: Lyc IO360L2A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 85A34117
- Part serial: 85749605
- Condition: Stuck
- Location: Engine
- Part time: 527 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER STUCK IN ENGAGED POSITION.
